A fixed point theorem for monotone asymptotically nonexpansive mappings

Monther Rashed Alfuraidan, Mohamed Amine Khamsi

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

Let C be a nonempty, bounded, closed, and convex subset of a Banach space X and T : C → C be a monotone asymptotically nonexpansive mapping. In this paper, we investigate the existence of fixed points of T. In particular, we establish an analogue to the original Goebel and Kirk’s fixed point theorem for asymptotically nonexpansive mappings.

Original languageBritish English
Pages (from-to)2451-2456
Number of pages6
JournalProceedings of the American Mathematical Society
Volume146
Issue number6
DOIs
StatePublished - 2018

Keywords

  • And phrases
  • Asymptotic nonexpansive mapping
  • Fixed point
  • Monotone mapping
  • Partially ordered
  • Uniformly convex

Fingerprint

Dive into the research topics of 'A fixed point theorem for monotone asymptotically nonexpansive mappings'. Together they form a unique fingerprint.

Cite this